Convergence of switching diffusions
Journal article, 2015

© 2015 Elsevier B.V. This paper studies the asymptotic behavior of processes with switching. More precisely, the stability under fast switching for diffusion processes and discrete state space Markovian processes is considered. The proofs are based on semimartingale techniques, so that no Markovian assumption for the modulating process is needed.

Semimartingales

Asymptotic stability

Switching diffusions

Processes with switching

Fast switching

Author

Sören Christensen

A. Irle

Stochastic Processes and their Applications

0304-4149 (ISSN)

Vol. 125 9 3623-3635

Subject Categories

Probability Theory and Statistics

DOI

10.1016/j.spa.2015.03.010

More information

Created

10/10/2017